Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS » Lastest Issue
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

Latest Issue

Volume 15, No. 4A, December 2022

  Articles

 

 

An Efficient Haar Wavelet Series Method to Solve
Higher-order Multi-pantograph Equations Arising in Electrodynamics

The primary aim of this paper is to develop a numerical method based
on Haar wavelets for solving second and higher-order multi-pantograph differential equations. This method transforms the differential equation into a system of algebraic equations with undetermined coefficients. These algebraic systems can be solved either by Newton’s or Broyden’s iterative methods. Finally, few test examples are taken from the literature to show the computational efficiency of this method.

 

Afroz
Basharat Hussain
Abdullah




 

 

JJMS, 2022, 15(4A), 787-805

In this article, we aim to obtain very tight exponential bounds for the hyperbolic tangent function. Our inequalities refine a double inequality recently proved by Zhang and Chen. In addition, graphical and numerical analysis are carried out, and a number of auxiliary lemmas may be of use on their own.

 

Yogesh J. Bagul
Ramkrishna M. Dhaigude
Christophe Chesneau
Marko Kosti
ć

 

JJMS, 2022, 15(4A), 807-821

Screen Semi Slant Lightlike Submanifolds of Golden Semi-Riemannian Manifolds

In this paper, we introduce the notion of screen semi slant lightlike submanifold of golden semi-Riemannian manifolds and providing characterization theorem with some non-trivial examples of such submanifolds. We find necessary and sufficient conditions for integrability and totally geodesic foliation of distributions RadTM, D1 and D2.

 

Akhilesh Yadav
Sachin Kumar




 


JJMS, 2022, 15(4A), 823-841

Characterization of Rank of a Matrix Over the Symmetrized Max-Plus Algebra

In this paper, we characterize the rank of a matrix over the symmetrized max-plus algebra. This characterization is based on linearly independence of columns or rows of the matrix in balance sense. We show that the rank of such a matrix can be determined using maximum number of rows or columns which are linearly independent in balance sense. This completes the discussion in [1] which only uses minors to determine rank of matrix.

 

Suroto
Diah Junia Eksi Palupi
Ari Suparwanto





 

JJMS, 2022, 15(4A), 843-856

Hyers-Ulam-Rassias Instability for Bernoulli's and Nonlinear Differential Equations

In this paper we have obtained integral sufficient conditions under which the zero solution of nonlinear differential equations of first order with zero initial condition is unstable in Hyers-Ulam-Rassias sense. We also have proved the Hyers-Ulam-Rassias instability of Bernoulli’s differential equation with zero initial condition. To illustrate the results we have given three examples.

 

Khaled M. Hyasat
Maher Nazmi Qarawani



 

 

JJMS, 2022, 15(4A), 857-870

Generalizations of the Alexander integral operator for Analytic Multivalent Functions

Let Tp,n be a subclass of analytic multivalent functions of the form
f(z) = zp + ap+nzp+n + ap+n+1zp+n+1 + . . .
for every z in the open unit disc U. Applying the fractional calculus (fractional integral and fractional derivative), A−λp,nf(z) and Aλp,nf(z) which are generalizations of the Alexander integral operator are introduced. The object of present paper is to discuss some interesting properties of A−λp,nf(z) and Aλp,nf(z). Also, some simple examples of results for A−λp,nf(z) and Aλp,nf(z) are shown. To give some simple
examples is very important for the research of mathematics.

 

H. Özlem Güney
Shigeyoshi Owa




 

 

JJMS, 2022, 15(4A), 871-894

Analytic Properties of the Apostol-Vu Multiple Lucas L-functions

In the article we study the analytic continuations of the Apostol-Vu multiple shifted Lucas zeta functions and Apostol-Vu multiple Lucas L-functions associated to Dirichlet characters. We also compute a complete list of exact singularities and residues of these functions at poles.

 

Utkal Keshari Dutta
Prasanta Kumar Ray

 

 

JJMS, 2022, 15(4A), 895-909

K-Product Cordial Labeling of Powers of Paths

Let f be a map from V (G) to {0, 1, ..., k − 1}, where k is an integer and 1 ≤ k ≤ |V (G)|. For each edge uv assign the label f(u)f(v)(mod k). f is called a k-product cordial labeling if |vf (i) − vf (j)| ≤ 1, and |ef (i) − ef (j)| ≤ 1, i, j ϵ {0, 1, ..., k − 1}, where vf (x) and ef (x) denote the number of vertices and edges, respectively labeled with x (x = 0, 1, ..., k − 1). In this paper, we add some new results on k-product cordial labeling and prove that the graph P2n is 4-product cordial. Further, we study the k-product cordial behaviour of powers of paths
P3n, P4n and P5n for k = 3 and 4.

 

K. Jeya Daisy
R. Santrin Sabibha
P. Jeyanthi
Maged Z. Youssef



 

 

JJMS, 2022, 15(4A), 911-924

Vague Modules on the Base of ([0, 1], ≤, ∧)

In this paper, the concepts of vague module, vague submodule, vague module homomorphism and vague module isomorphism based on the Demirci’s vague groups are defined. Then various elementary properties of these concepts are obtained, and the validity of some relevant classical results in these settings are investigated.

 

Sevda Sezer
Murat Y
üksel


 

JJMS, 2022, 15(4A), 925-939

 

 

Periodic Oscillation of the Solutions for a Model of Four-Disk Dynamo System with Delays

In this paper, the periodic oscillatory behavior of the solutions for a model of four-disk dynamo system with delays is investigated. By means of the mathematical analysis method, some sufficient conditions to guarantee the periodic oscillation of the solutions are obtained. Computer simulations are provided to demonstrate our results.

 

Chunhua Feng

 


 

JJMS, 2022, 15(4A), 941-953

 

Class of Analytic Univalent Functions with Fixed Finite Negative Coefficients Defined by q-Analogue Difference Operator

In this paper using a q−analogue operator, we define class of univalent functions with fixed finite negative coefficients and determine coefficient estimates and other properties for this class. Various results obtained in this paper are shown to be sharp. 

 

Z. M. Saleh

A. O. Mostafa

 

JJMS, 2022, 15(4A), 955-965

Further Results on I and I*−Convergence of Sequences in Gradual Normed Linear Spaces

In this paper, following a very recent and new approach, we introduce the notion of gradual I−limit point, gradual I−cluster point, and prove certain properties of both the notions. We also investigate some new properties of gradual I−Cauchy and gradual I*−Cauchy sequences and show that the condition (AP) plays a crucial role to relate both the notions. Finally, we investigate the notion of I and I*−divergence of sequences in gradual normed linear spaces and prove the essence of the condition (AP) again to establish the relationship between the notions.

 

Chiranjib Choudhury
Shyamal Debnath


 

JJMS, 2022, 15(4A), 967-982

Existence and Uniqueness of Weak Solution for Nonlinear Weighted (p; q)-Laplacian System with Application on an Optimal Control Problems

In this paper, we prove the existence and uniqueness results of weak solution for weighted (p, q)-Laplacian system with Dirichlet boundary condition.
The proof of the results is made by Browder theorem method. Also, the optimal control of the weighted (p, q)-Laplacian system will be study as an application.

 

Salah Khafagy
Eada. A. El-Zahrani
Hassan Serag



 

JJMS, 2022, 15(4A), 983-998

 

Volume 15, No. 4B, December 2022

 Nonlinear Implicit Caputo-Hadamard Fractional Differential Equation with Fractional Boundary Conditions

In this paper, we establish the existence and uniqueness of solutions for
a class of problem for nonlinear implicit fractional differential equations of Caputo-Hadamard type with fractional boundary conditions. The results are obtained by using Banach fixed point theorem and Schauder’s fixed point theorem. An example is included to show the applicability of our results.

  Nedjemeddine Derdar
 

 

JJMS, 2022, 15(4B), 999-1014

On Weakly Présimplifiable Group Rings

A commutative ring R with unity is called weakly-présimplifiable (resp., présimplifiable) if for a, b ϵ R with a = ba, then either a = 0 or b is a regular element (that is, b is not a zero-divisor) in R (resp., a = 0 or b is a unit in R). Let R be a commutative ring with unity and G be a nontrivial abelian group. In this paper, we give some characterizations for the group ring R[G] to be weakly présimplifiable.
Furthermore, we give a complete description of (weakly) présimplifiable circulant matrix ring.

  Omar A. Al-Mallah
M. Abu-Saleem
Jebrel M. Habeb
N. Jarboui

 

JJMS, 2022, 15(4B), 1015-1029

Fractional Ostrowski Type Inequalities Via (s, r)−Convex Function

We are introducing very first time a generalized class named it the class of (s, r)−convex functions in mixed kind. This generalized class contains many subclasses including class of s−convex functions in 1st and 2nd kind, P−convex functions, quasi convex functions and the class of ordinary convex functions. Also, we would like to state the generalization of the classical Ostrowski inequality via fractional integrals, which is obtained for functions whose first derivative in absolute values is (s, r)− convex function in mixed kind. Moreover we establish some Ostrowski type inequalities via fractional integrals and their particular cases for the class of functions whose absolute values at certain powers of derivatives are (s, r)−convex functions in mixed kind by using different techniques including Hölder’s inequality and power mean inequality. Also, various established results would be captured as special cases. Moreover, some applications in terms of special means would also be given.

  Ali Hassan
Asif Raza Khan

 

JJMS, 2022, 15(4B), 1031-1047

Almost Generalized Quadratic Functions of Three Variables in Lipschitz Spaces

The notion of stability of functional equations was posed by Ulam, and then, Hyers gave the first significant partial solution. This type of stability has been established and developed by an increasing number of mathematicians in various spaces. In Lipschitz spaces, the notion of stability was introduced by Tabor and Czerwik. This notion has been considered less attention over the recent years in Lipschitz spaces. In this paper, we consider this type of stability and we prove the stability of the generalized quadratic functional equations of three variables in
Lipschitz spaces. We generalize the stability of a quadratic functional equation from a special case to a general case and improve its approximation announced by Czerwik et al. in [4].

  Ismail Nikoufar
 

 

JJMS, 2022, 15(4B), 1049-1063

 

Some Properties and Criteria for Sub-Chaotic C0-Semigroups

In this paper, we get a closer view to sub-chaotic C0-semigroups. We show that if a C0-semigroup contains a subspace-chaotic operator, then it is sub-chaotic. We prove that there are sub-chaotic C0-semigroups that contain no subspace-chaotic operator. We also prove that if φ is a bounded and holomorphic function on the unit disk, then the multiplication C0-semigroup generated by φ can not be sub-chaotic. Moreover, we state some criteria for a C0-semigroup to be sub-chaotic based on the properties of the operators that made the semigroup.

  Mansooreh Moosapoor
Ismail Nikoufar

 

JJMS, 2022, 15(4B), 1065-1076

 

Proper Helix of Order 6 And LC Helix in Pseudo-Euclidean Space E84

In this paper, we used the result that complex hyperbolic spaces CH2
(−4c/3) with holomorphic sectional curvature −4c/3 are isometrically embedded in E84 . By considering a circle in CH2(−4c/3), we prove that the image of the circle by isometric embedding is a proper helix of order 6 in E84. Moreover, we define a generalized LC helix on a submanifold of E84. Also, we show that the image of a circle by isometric embedding from complex hyperbolic plane CH2(−4c/3) to pseudo-Euclidean space E84 is a generalized LC helix on some submanifold of E84

  Buddhadev Pal
Santosh Kumar
 

 

 

JJMS, 2022, 15(4B), 1077-1092

 

Quasi Bi-Slant Submanifolds of Nearly Kaehler Manifolds

We introduce the notion of quasi bi-slant submanifolds of nearly Kaehler manifolds and study some of thier properties. The necessary and sufficient conditions for the integrability of distributions, involved in the definition of quasi bi-slant submanifolds of nearly Kaehler manifolds, are obtained. We also investigate the necessary and sufficient conditions for quasi bi-slant submanifolds of nearly Kaehler manifolds to be totally geodesic, and we study the geometry of foliations. Finally, we construct some non-trivial examples of quasi bi-slant manifolds of nearly Kaehler manifolds.

  Rajendra Prasad
Shweta Singh

 

JJMS, 2022, 15(4B), 1093-1110

 

Generalized Continuous K-Weaving Frames

Motivated with the study of discrete weaving frames by Bemrose et al. in 2015, we study generalized continuous K-weaving frames in Hilbert spaces and prove some new basic properties. Also, we prove a sufficient condition for generalized continuous K-frame to be woven. Further, we prove that generalized continuous K-weaving frames remain woven under invertible operator. Finally, we give Paley-Wiener type perturbation results for generalized continuous K-weaving
frames.

  Shipra
Chander Shekhar
Renu Chugh
 

 

JJMS, 2022, 15(4B), 1111-1126

 

Bernstein Type Inequalities for Composite Polynomials

Establishing the lower and upper bound estimates for the maximum modulus of the derivative of composition of polynomials p(q(z)), where q(z) is a polynomial of degree m is an intriguing problem in geometric theory of polynomials.
In this paper, the maximum modulus for composite polynomials of Bernstein type is taken up with constraints such as the given polynomial does not vanish in the disc |z| < k, where k ≥ 1 which in particular yields some known inequalities of this type as special cases. In addition, the case when all the zeros of the underlying polynomial lie in |z| ≤ k, where k ≤ 1 is also considered.

  Bashir Ahmad Zargar
Shabir Ahmad Malik

 

JJMS, 2022, 15(4B), 1127-1135

 

Estimation of Matusita Overlapping Coefficient p for Pair Normal Distributions

The Matusita overlapping coefficient ρ is defined as agreement or similarity between two or more distributions. The parametric normal distribution is one of the most important statistical distributions. Under the assumption that the data at hand follow two independent normal distributions, this paper suggests a new technique to estimate the Matusita coefficient ρ. In contrast to the studies in the literature, the suggested technique requires no assumptions on the location and
scale parameters of the normal distributions. The finite properties of the resulting estimators are investigated and compared with the nonparametric kernel estimators and with some existing estimators via simulation techniques. The results show that the performance of the proposed estimators is better than the kernel estimators for all considered cases.

  Omar M. Eidous
Salam K. Daradkeh

 

 

JJMS, 2022, 15(4B), 1137-1151

 

GE-filter Expansions in GE-algebras

The notions of GE-filter expansion and ξ-primary GE-filter are introduced and their properties are investigated. Different ways to create a GE-filter expansion are provided. The notion of good GE-filter expansion is introduced and its properties investigated. The conditions for an image and an inverse image of a ξ-primary GE-filter of a GE-algebra to be a ξ-primary GE-filter are provided.

  Young Bae Jun
Ravikumar Bandaru
 

JJMS, 2022, 15(4B), 1153-1171

 

Stable and Unstable Manifolds of the Two-Dimensional Piecewise-Linear Normal Form Maps

The stable and unstable sets or stable and unstable manifolds give a formal mathematical definition to the general notions embodied in the idea of an attractor. In this paper, we will determine the stable and unstable manifolds of the normal form of two-dimensional piecewise-linear maps in the neighborhood of a fixed point at the border using stable manifold theorem, this is an important result about the structure of the set of orbits approaching to a hyperbolic fixed point.

  Abdellah Menasri

 

JJMS, 2022, 15(4B), 1173-1192